Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pregnant with allergic rashes. Taking cetrizine and iterax. How to remove the scars?

Hello Dr., I am 9 months pregnant now and 4 days ago i had allergies (maybe from food or the changing weather) all over my tummy, arms and legs. My ob gyne gave me 2 medicines - Iterax (taken at night) and cetirizine (in the morning) to be taken for 5 days only. The itchiness lessened but I still i feel itchy esp. at night. I put moisturizer all over my body. When the baby comes out, how do i remove the scars left by these allergies. I m sure my skin would be darker.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
the vitamins and calcium an dietry suppliments given during pregnancy are reason for this
these medicines can be taken safely for long tme if you need
after the deliery whn you stop all your medicines your skin will slowly come back to origional color
take plenty of warm water
can apply calamine over the skin
after delivery you can apply clindamycin gel on the skin and calamine lotion on the ski8n as local application
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor